Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A differentially algebraic replacement theorem, and analog computability
HTML articles powered by AMS MathViewer

by Leonard Lipshitz and Lee A. Rubel PDF
Proc. Amer. Math. Soc. 99 (1987), 367-372 Request permission

Abstract:

A theorem is proved that enables one to replace a ${C^n}$ solution of a system of algebraic differential equations by analytic solutions nearby, such that each satisfies its own algebraic differential equation. As an application, we emend a proof of the Shannon-Pour-E1 thesis relating the outputs of analog computers to solutions of algebraic differential equations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12H05
  • Retrieve articles in all journals with MSC: 12H05
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 99 (1987), 367-372
  • MSC: Primary 12H05
  • DOI: https://doi.org/10.1090/S0002-9939-1987-0870803-1
  • MathSciNet review: 870803